# SDR WX0A2024040332003

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 33,432 hours, 21,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11WL EPSU FAILED BITE CHECK. / RELAMPED OVERWING (LEFT) EMERGENCY LAMP PER AMM 33-51-15 PB401 CONF 00."
